# SDR CA991231004

- Difficulty date: December 1, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Frchld F27F
- Aircraft time: 36,251 hours
- Engine: Rroyce DART5297E
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 35,565 hours, 30,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CARRIED OUT IAW AD 64-21-04, CRACK WAS FOUND ON THE REINFORCEMENT ANGLE AT THE AFT END OF THE RIB AT W.L. 201.575
